# SDR ABXA20211118117

- Difficulty date: November 18, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 89,005 hours, 40,675 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Anti-Skid Valve
- Part number: 39617
- Part serial: 142424
- Condition: Cracked
- Location: Zone 600
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

RH HYD SYSTEM DUMPED FLUID AFTER BLOCK OUT. AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE FOUND RIGHT WING INBOARD ANTISKID VALVE LEAKING. REMOVED AND REPLACED RIGHT WING/GEAR INBOARD ANTISKID VALVE PER B767 AMM 32-42-03 LEAK & OPS CHECK GOOD. AICRAFT RETURNED TO SERVICE.
